Visible to the public Stability of Discrete-time Switching Systems with Constrained Switching SequencesConflict Detection Enabled

TitleStability of Discrete-time Switching Systems with Constrained Switching Sequences
Publication TypeJournal Article
Year of Publication2016
AuthorsMatthew Philippe, Universite Catholique de Louvain, Ray Essick, University of Illinois at Urbana-Champaig, Geir Dullerud, University of Illinois at Urbana-Champaign, Raphael M. Jungers, Unveristy of Illinois at Urbana-Champaign
JournalAutomatica
Volume72
Start Page242
IssueC
Date Published10/2016
KeywordsAutomata, discrete-time linear switching systems, NSA SoS Lablets Materials, science of security, Stability analysis, Static-Dynamic Analysis of Security Metrics for Cyber-Physical Systems, UIUC
Abstract

We introduce a novel framework for the stability analysis of discrete-time linear switching systems with switching sequences constrained by an automaton. The key element of the framework is the algebraic concept of multinorm, which associates a different norm per node of the automaton, and allows to exactly characterize stability. Building upon this tool, we develop the first arbitrarily accurate approximation schemes for estimating the constrained joint spectral radius r^, that is the exponential growth rate of a switching system with constrained switching sequences. More precisely, given a relative accuracy r > 0, the algorithms compute an estimate of r^ within the range [ ^r, (1+r)r^]. These algorithms amount to solve a well defined convex optimization program with known time-complexity, and whose size depends on the desired relative accuracy r > 0.

URLhttp://publish.illinois.edu/science-of-security-lablet/files/2014/05/Stability-of-Discrete-time-Swit...
Citation Keynode-31629

Other available formats:

Stability of Discrete-time Switching Systems with Constrained Switching Sequences.pdf